# SDR UALA2010101103763

- Difficulty date: October 10, 2010
- Submitted: October 11, 2010
- Operation: Air carrier
- Aircraft: N802UA
- Make and model: Airbus A319-131
- Aircraft serial: 690
- Aircraft time: 45,584 hours, 17,955 cycles
- Engine: Iae V2522A5
- Engine time: 44,634 hours, 16,977 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Making Metal
- Location: Nr 1
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

NR1 ENGINE STALL, RTFL.   FOUND METAL IN TAIL PIPE AND IN 7TH STAGE BLEED VALVE SCREEN. REPLACED ESN V10165 WITH ESN V10323 IN POS 01.
